# SDR SWAA071321

- Difficulty date: March 11, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- Aircraft time: 63,788 hours, 53,360 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Bs 420 S17r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 420, STR 17R.  REPAIRED SKIN PER SWA EA & SRM.
